# SDR UPS99830631

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2830 · Fuel Dump System
- Part: Fuel Dump
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CORROSION AND METAL DISTRESS FOUND ON LEFT FUEL DUMP.  ACCOMPLISHED INTERIM REPAIR PER EO DC-8-5720-1158-A, ITEM DEFERRED PER EO DC8-5720-11858-A.  SPEED TAPE APPLIED, OK FOR CONTINUED SERVICE.
